VOL. 30 · NO. 1 | Spring 1986
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 30 (1), (Spring 1986)
No abstract available
Articles
Nguyen Xuan Uy
Illinois J. Math. 30 (1), 1-8, (Spring 1986) DOI: 10.1215/ijm/1256044749
No abstract available
David J. Welsh Jr.
Illinois J. Math. 30 (1), 9-18, (Spring 1986) DOI: 10.1215/ijm/1256044750
KEYWORDS: 53C20, 53C05, 57R25
No abstract available
Martin T. Barlow, Edwin A. Perkins, S. James Taylor
Illinois J. Math. 30 (1), 19-65, (Spring 1986) DOI: 10.1215/ijm/1256044751
KEYWORDS: 60J30, 60G17
Ron Brown, Thomas C. Craven, M.J. Pelling
Illinois J. Math. 30 (1), 66-78, (Spring 1986) DOI: 10.1215/ijm/1256044752
KEYWORDS: 12D15
No abstract available
Donald M. Davis
Illinois J. Math. 30 (1), 79-100, (Spring 1986) DOI: 10.1215/ijm/1256044753
KEYWORDS: 55Q45, 55T15
No abstract available
Connor Lazarov
Illinois J. Math. 30 (1), 101-121, (Spring 1986) DOI: 10.1215/ijm/1256044754
KEYWORDS: 58G12, 53C12, 57R32
No abstract available
John F. Oprea
Illinois J. Math. 30 (1), 122-137, (Spring 1986) DOI: 10.1215/ijm/1256044755
KEYWORDS: 55P62
No abstract available
Keiji Izuchi
Illinois J. Math. 30 (1), 138-147, (Spring 1986) DOI: 10.1215/ijm/1256044756
KEYWORDS: ‎46J15, 46E30
No abstract available
Edmond E. Granirer
Illinois J. Math. 30 (1), 148-174, (Spring 1986) DOI: 10.1215/ijm/1256044757
KEYWORDS: ‎43A07‎, 46A55, 46B20
No abstract available
B. A. Mair
Illinois J. Math. 30 (1), 175-184, (Spring 1986) DOI: 10.1215/ijm/1256044758
KEYWORDS: 35K05
No abstract available
D. M. Bressoud
Illinois J. Math. 30 (1), 185-196, (Spring 1986) DOI: 10.1215/ijm/1256044759
KEYWORDS: 11F11, 05A30, 11P80
No abstract available
Back Matter
Illinois J. Math. 30 (1), (Spring 1986)
No abstract available
Back to Top